Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 2, Number 4

Miscellaneous back pages, Bull. New York Math. Soc., Volume 2, Number 4 (1893)
Bull. Amer. Math. Soc. 2 (1893)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. New York Math. Soc., Volume 2, Number 4 (1893)
Bull. Amer. Math. Soc. 2 (1893)
More Information
Full-text PDF     Request Permissions
On Peters’s formula for probable error
W. Woolsey Johnson.
Bull. Amer. Math. Soc. 2 (1893), 57-61
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557214
Notes
Bull. Amer. Math. Soc. 2 (1893), 76-78
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 2 (1893), 79-82
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theorie der Transformationsgruppen.
Reviewer: C. H. Chapman
Bull. Amer. Math. Soc. 2 (1893), 61-71
Review information
Full-text PDF
Grundlagen für eine Theorie der Functionen einer veränderlichen reellen Grösse, by Ulisse Dini.
Reviewer: J. Harkness
Bull. Amer. Math. Soc. 2 (1893), 71-76
Review information
Full-text PDF